EMIS ELibM Electronic Journals Advances in Geometry
Vol. 3, No. 2, pp. 191–225 (2003)

Previous Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Branched coverings, triangulations, and 3-manifolds

Ivan Izmestiev and Michael Joswig

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 19 Feb 2003. This page was last modified: 20 Jun 2005.

© 2003 Walter de Gruyter GmbH & Co. KG
© 2003–2005 ELibM for the EMIS Electronic Edition